# SDR 96ZZZM990

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTING LANDING GEAR, THERE WAS A LOUD VIBRATION.  UPLATCH CHECK GOOD.  VIBRATION AND NOISE INCREASED WITH AIRSPEED.  FOUND RIGHT FWD NOSE GEAR DOOR DOWN (DID NOT RETRACT).  NO DEFECTS FOUND.  FORWARD GEAR UPLOCK AND LOCK NORMAL ON GROUND REF MM 32-20-0.  (M)
